# SDR AALA201907039015

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,655 hours, 28,146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT LAVATORY SMOKE WITH ASSOCIATED CHIMES WHILE IN FLIGHT. MAINTENANCE REPLACED FORWARD LAVATORY SMOKE DETECTOR PER AMM 26-19-00.
